# SDR SIMA20170531006

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 41,829 hours, 38,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627003
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT CORRODED AROUND AND UNDER CARBON CROSSBEAM, BETWEEN FR 33-34.  COMPLETED INSTALLATION OF REPAIR DOUBLER, FILLER AND SHIMS IAW SRM 53-00-10, AND SRM 51-40-02. RESTORED PROTECTIVE TREATMENT TO AREAS IAW CPM 51-21-06 AND ETN-EM-51-091.
